# SDR AALA200810478

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 60,546 hours, 31,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELF ABOVE RIGHT WHEEL WELL DOOR ACTUATOR TOP MOUNT IS CRACKED AT AFT END IN RADIUS.  INSTALLED REPAIR ANGLE PER ESO 80559 DATED 12/11/08.
